# SDR UALA2010082603158

- Difficulty date: August 26, 2010
- Submitted: September 8, 2010
- Operation: Air carrier
- Aircraft: N214UA
- Make and model: Boeing 777222
- Aircraft serial: 30220
- Aircraft time: 36,063 hours, 7,870 cycles
- Engine: Pwa PW4077
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 767
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR EMERGENCY LIGHT OUT AT R1 & 2  DOOR.  CLEANED ASSY SOCKET AND RELAMPED. CHKD OKAY.
